# SDR VJ9800476

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 421396
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NO BRAKE PRESSURE INDICATION WHEN ANTI-SKID SELECTED ON, TAKING AIRCRAFT RUNWAY POSITION.  MAINTENANCE INSPECTED ANTI-SKID AND BRAKE SYSTEM AND TROUBLE SHOT PROBLEM TO ANTI-SKID CONTROL BOX.  .
